# SDR DL72S980785

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083724
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1110 PASSENGER FLOORBEAM WAS FOUND CORRODED.  A SECTION OF THE CAP WAS CUT OUT BETWEEN RBL 12 AND LBL 12.  THE CAP WAS REPAIRED WITH A FILLER SECTION AND     FOUR SPLICE ANGLES PER ER/A 364205-14, REV A.
